Skip to content
HCG Side effects!
avatar
An_251704 posted:
Went on HCG hormone therapy to lose weight, recived 3 hormone shots, with the last one I proceeded to have some mild cramping and bleeding,bright red,as in a period which at age 73 has not occurred in many years. I stopped the program! My question is this because of the hormone therapy because this doctor doing this program is trying to indicate other causes and wants to do a pelvic ultra sound. I was perfectly fine and had just seen my regular doctor month before so if it is the cause will the hormone eventually leave my body without further injections?
Reply


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Fact or fiction? Estrogen therapy is an option for all menopausal womenExpert
Fiction: Only women who no longer have a uterus should consider using esdtrogen-alone therapy (ET). For women with a uterus, the option ... More
Was this Helpful?
26 of 40 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website